MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1414140-J
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Pain (1994); Stenosis (2263); Obstruction/Occlusion (2422)
Date of Event 12/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately eight (8) months post initial procedure the patient presented with leg pain.The left limb was occluded from the flow divider to the alto main body to the end of the stent; however, the hypogastric and the external iliac arteries on the left are open.The physician elected to revascularize the limb and implanted a new ovation limb within the old limb.A non-endologix stent was placed distal to the ovation limb to open a stenosis.The final angiogram showed the stent graft is open and the patient is doing well and is expected to be discharged home.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the left common iliac limb occlusion and additional endovascular procedure are confirmed.The reported limb stenosis is unconfirmed.This is moderately consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be determined.No procedure related harms were identified.The final patient status was reported as doing well and is expected to be discharged home.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key21026301
Report Number3008011247-2024-00128
Device Sequence Number9004178
Product Code MIH
UDI-Device Identifier00850007370220
UDI-Public(01)00850007370220(17)261221(10)FS121923-62
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-IL1414140-J
Device Lot NumberFS121923-62
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY, LOT # FS012624-11.; OVATION IX ILIAC LIMB, LOT # FS070723-60.; OVATION PRIME FILL POLYMER, LOT # FF080723-01.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale